Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 257-264
http://dx.doi.org/10.1155/S1048953301000211

Invariant measures for Chebyshev maps

Concordia University, Department of Mathematics and Statistics, 7141 Sherbrooke Street, West Montreal H4B 1R6, Quebec, Canada

Received 1 April 2000; Revised 1 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abraham Boyarsky and Paweł Góra, “Invariant measures for Chebyshev maps,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 257-264, 2001. doi:10.1155/S1048953301000211